# SDR NKVA2024032510001

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N353JR
- Make and model: Snias AS350B3
- Aircraft serial: 7975
- Aircraft time: 3,670 hours, 33,197 cycles
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 593404
- Condition: Migrated
- Location: Tail Rotor Shaft
- Part time: 1,770 hours, 17,069 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE NO. 1 TR DRIVESHAFT BEARING SLEEVE BECAME DISPLACED FROM THE NO.1 TR DRIVESHAFT BEARING ASSEMBLY. THIS CAUSED A GAP BETWEEN THE TR DRIVESHAFT AND THE BEARING INNER RACE.  DURING AIRCRAFT SHUTDOWN, THE DRIVESHAFT AND BEARING INNER RACE WERE MAKING CONTACT CAUSING NOISE AND VIBRATION FOR THE PILOT AND ON-SITE MECHANIC TO REMOVE THE COWLINGS AND INVESTIGATE FURTHER.  ONCE EXPOSED, SIGNIFICANT WEAR WAS OBSERVED ON THE TAIL ROTOR DRIVESHAFT AT THE LOCATION OF THE NO. 1 BEARING.
